# SDR 96ZZZX5612

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drain Valve
- Part number: B3148A
- Condition: Cracked
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, FOUND THE M/R TRANS DRAIN PLUGS CRACKED AT THE FLANGE COMPLETELY AROUND, BUT NOT YET ALL THE WAY THROUGH THE WALL.  REPLACED PART.
